Inequalities Of Schwarz Type For n-Tuples Of Vectors In Inner Product Spaces With Applications

[img]
Preview
JIASF.pdf - Published Version (372kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities Of Schwarz Type For n-Tuples Of Vectors In Inner Product Spaces With Applications. Journal of Inequalities and Special Functions, 8 (1). 186 - 202. ISSN 2217-4303

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36632
Official URL http://46.99.162.253:88/jiasf/repository/docs/JIAS...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Schwarz inequality; Buzano inequality; Inner product spaces; Operator numerical radius; Operator norm inequality; Normal operators; Power series of normal operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login